RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 11, Pages 45–50 (Mi mm375)  

This article is cited in 2 scientific papers (total in 2 papers)

Orthogonal polynomials in regression observation models

B. M. Dorozhko

Institute for Automation and Control Processes, Far Eastern Branch of the Russian Academy of Sciences

Abstract: We consider basic invariant characteristics of normed covariance matrix. Numerical modeling results of normed covariance matrix in regression models by orthogonal polynomials are discussed. We represent recommendations to control orthogonal polynomials.

Full text: PDF file (597 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 24.10.2002

Citation: B. M. Dorozhko, “Orthogonal polynomials in regression observation models”, Matem. Mod., 15:11 (2003), 45–50

Citation in format AMSBIB
\Bibitem{Dor03}
\by B.~M.~Dorozhko
\paper Orthogonal polynomials in regression observation models
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 11
\pages 45--50
\mathnet{http://mi.mathnet.ru/mm375}
\zmath{https://zbmath.org/?q=an:1045.62067}


Linking options:
  • http://mi.mathnet.ru/eng/mm375
  • http://mi.mathnet.ru/eng/mm/v15/i11/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dorozhko, VM, “RADAR RECORDING OF THE CONCLUDING STAGE OF THE TURNING OF THE RUDDER OF A SEA-GOING SHIP”, Measurement Techniques, 51:6 (2008), 662  crossref  isi  elib  scopus
    2. Dorozhko V.M., “Identifikatsiya opasnogo razvitiya bortovoi kachki sudna v usloviyakh vetrovolnovogo vozdeistviya”, Mekhatronika, avtomatizatsiya, upravlenie, 2012, no. 1, 57–63  elib
  • Математическое моделирование
    Number of views:
    This page:436
    Full text:171
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020